# SDR CALA2023030300615

- Difficulty date: March 1, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 119,006 hours, 18,594 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 143T32114
- Condition: None
- Location: Sta 456-478
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS STA 456-478 S-32L TO S-35L FOUND A DENT ON EXISTING SKIN REPAIR DOUBLER. SEE MRO ENGINEERING DOCUMENT EN.: EG 53-1105 (INCLUDED IN ECRA 5330-07058). PART 2 INSPECTION REQUIREMENTS FOR THE REINFORCING SKIN DOUBLER INSPECTION REQUIREMENTS EVERY 9,000 FLIGHT CYCLES AS PER ECRA INSTALLED BETWEEN STA456-478 S-32L-S35L. REPEAT PART 2 5330-07058 REQD. INTERIM REPAIR ACCOMPLISHED PER ECRA 5330-07058 PART 1. ON OR BEFORE 37,500 FLIGHT CYCLES ACCOMPLISH AN INITIAL INSPECTION PER REF EC 5330-07058, ON OR BEFORE 37,500 FLT CYCLES ACCOMPLISH AM TOMC-APPROVAL FROM SC1ELBYC COMMENT INITIAL INSPECTION PER PART 2 INSPECTION REQUIREMENTS FOR THE REINFORCING SKIN DOUBLER INSTALLED BETWEEN STA 456- STA 478 AND S-32L - S-35L. REPEAT PART 2 INSPECTION REQUIREMENTS EVERY 9,000 FLT CYCLES QC QC REVIEWED INIT : 37,500 TAFC (INIT WILL ITO TO RIR) RIR : 9000 FC.HC/U389717 SELECTED TO YES.  ARMENTA TOMC CONFIRM PER ECRA 5330-07058 INSPECTION REQUIREMENTS ARE BASED ON RECORDS UPDATE.....HC TOTAL AIRCRAFT FLIGHT CYCLES AS INDICATED IN MATCH TO A/C TIME
